# SDR AU000485

- Difficulty date: June 12, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Cessna 210L
- Engine: Cont IO520L
- Propeller: Mcauly D3A32C88
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pressure Switch
- Part number: 98807101
- Condition: Faulty
- Location: Hydraulic Pump
- Component: Hydraulic Pump, 12808461
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR POWER PACK PRESSURE SWITCH FAULTY.
